# SDR SWIA202162515

- Difficulty date: October 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 12.00 -  COCKPIT FLOOR BEAM ANGLE IS CRACKED AT THE AFT END NEAR THE 280 B/H.    (C-CHECK RO 11/10/2021)   REMOVED AND INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE AT RBL 12.00 . REF: CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH STRUCTURAL MAJOR REPAIR TASK CARD 51-900-1002-SKY. DRAWING# CC670-33052 REV-G
